# SDR GTIA2016122301712

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 26,748 hours, 12,419 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 5abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK OVER 5ABC DROPPED. SECURED THE OXYGEN MASK IAW AMM 35021-43.
